On classifying Laguerre polynomials which have Galois group the alternating group Journal Article


Authors: Banerjee, P.; Filaseta, M.; Finch, C. E.; Leidy, J. R.
Article Title: On classifying Laguerre polynomials which have Galois group the alternating group
Journal Title: Journal de Theorie des Nombres de Bordeaux
Volume: 25
Issue: 1
ISSN: 1246-7405
Publisher: Universite de Bordeaux I, Centre de Recherces en Mathematiques  
Date Published: 2013
Start Page: 1
End Page: 30
DOI/URL:
SHERPA: Unknown
W&L Authors
  1. Finch, Carrie
    8 Finch
Related W&L Work